# SDR AALA202407085613

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 27,010 hours, 10,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 12C AISLE EMERGENCY LIGHTING WIRING PULLED OUT OF PLUG/CONNECTOR. RECONNECTED WIRING TO SEAT 12C FOR EMERGENCY LIGHTING.
